# SDR 9WGA5432018030801

- Difficulty date: March 8, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 72,323 hours, 14,262 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Loose
- Location: Slat Track
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEVEL 2 ALERT,  SLAT DISAGREE DURING INITIAL CLIMB WITH THE FLAP & SLAT HANDLE AT FLAPS 20 DEGREES EXTENDED.  FOUND A LOOSE BOLT ON SLAT TRACK NR 16. TIGHTENED IAW AMM 27-20-30. PERFORMED RETURN TO SERVICE OF FCC NR 1 & THE NR 1 SLAT SYSTEM IAW AMM 27-20-01. ALL TEST NORMAL.
